# SDR DALA2024102210318

- Difficulty date: October 17, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 81,504 hours, 34,960 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Intermittent
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 691, 2L SLIDE LIGHT INOP, ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S. CORRECTIVE ACTION: REFERENCED B-757 WDM 25-66-11. FOUND L2 DOOR AFT GIRT BAR SWITCH S10219 INTERMITTENT. REPLACED AFT SWITCH. REFERENCE B-757 AMM 25-66-11-402-007. OPS CHECK OF SLIDE LIGHT OK. (0613838)
